Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to substitute Diovan HCT 160 mg tablet with Metpure XL 50 for high blood pressure ?

I was taking Diovan Hct 160mg/12.5 tablet now I have suggested Metpur h50 in india..is it correct
Tue, 17 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
Hello
Welcome to health care magic forum
There is plenty of drugs for hypertension ,the best is one that suits you with minimal or no side effects & controls your BP
Wish you good health
Disclaimer
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My husband is taking 1 tablet every day of Valsartan-HCTZ 160 - 12.5 MC for high blood pressure. It s the generic replacement for Diovan HCT 160 - 12 mg. Our question is this: Could he take it in the evening instead of daily in the morning. He thinks it s making him sleepy in the daytime, and less so in the night. I don t know if that s okay, and/or if it s a beta blocker or whatever other kind of blood pressure medication. We also don t know if sleepiness is a side effect. Can you please answer our questions? Thank you! YYYY@YYYY

doctor1 MD

Hi, my name is Janice I need information to help manage my HBP. I m taking the following meds. Lisinopril - 40 mg - 1x day, Coreg - 25 mg 2x day, Digoxin - .125 mg - 1x day, Xarelto - 20 mg 1x day. Metformin 1000 mg - 2x day, Lantus 30 units at night and Humilog 5 units before meals. My doctor changed my BP meds in late November and I ended up in the hospital in January 2014. My BP is still extremely high. When I was on the following meds Felodpine 10 mg - 1x day, Lisinopril - 40 mg - 1x day, Diovan HCT 160/25 1x day. Metformin 1000 mg - 2x day, Lantus 30 units at night, Humilog 5 units before meals. I want to go back to my old regime. I did not have any issue at all with my BP. With the A-Flutters that I now have will that cause me not to go back to my old medicines? Help!

doctor1 MD

Iam 65 ,BP goesup to170/100 on taking drugs it varies between135/85 to 115/75 two years back ECG showed Rbbb also ,Itook metpure XL50+Tsart40 ,then metpureXL50+olmesar H, other doctor advised for tolol 25 +olmesarAH,next advised Amlong MT 25. All drugs is supported with Ecosprin 150NV also.MY 2D ECHO,Lipid profile,sugar creatinine all are normal,my routine life is perfect,4 KM morning walk 10 minuites anulom vilom, My question is- which drug Ishould take,how long it is to be taken.Iavoid to take doctos s token no Q this puzzels me.

Recent questions on  Hypertension

doctor1 MD

Dear Sir, My mother is a patient of high blood pressure and sugar. A week back she suffered from a paralysis attack. Her right side is affected. Right now she is unable to move right side and is unable to speak or express herself. Please advise care cure of it.

doctor1 MD

What is the chance for survival for a person undergoing off-pump redo CABG to the one artery (LAD) left to be bypassed? Left ventricular function around 50% Hypertension, Hypothyroid problems, diabetes from medication Had CABG 4 years ago and now LAD is the only artery that can be operated on and has two blockages.                                                                  

doctor1 MD

my father has a hypertension since 10 years &started amlodipine since 8 years before month ago he feels severe headache and his physician gave him cinazine and aspirin ,he is 62 yrs oll smoker ,aweek ago ,aperipheral edema in his legs I just want to know if there is any containdication especially that coth are vasodilators?

doctor1 MD

Hello Dr. Recent days I am feeling that during early mornings some days, my heart beat goes little high and due to that i feel any of the body part ( hand, or leg ) vibrating kind of sense. After i feel such changes, i wake up immediately and as soon as I sat on the bed, the heart beat becomes normal. I have consulted a Cardiologist and he has taken ECG and told me that I am normal, but he suggested couple of tablets in the morning and night to be taken. But still some time I feel this symptoms again. I have high BP taking tablets regularly. most of the time the BP is around 130/90. I am going for morning walk/exercise once in three days regularly. Please suggest what Should I do more to reduce my BP and get rid of fast hear beat? regards Ram

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...